The most useful statement is:
Laboratory studies have shown that ovarian products such as progesterone, luteinizing hormone, human chorionic gonadotropin, and relaxin (but not estrogen), are neural antagonists of gastrointestinal motility.
(An antagonist is something that blocks the action of something, usually by binding to a cellular receptor, but it does not have an action in and of itself.)
So this statement says that all of these hormones binds to receptors on the nerve cells of the gut and stops its natural movement (makes it more sluggish).
Now why this would be something that you just noticed, I would guess it might be related to aging. When you were younger, your gut was more active, so the amount of suppression caused by these hormones was not noticed by you. But now it is enough to cause outward symptoms. That's just one guess -- but I don't think that the occurrence of these indicates something bad (since it is the presence of these hormones, and not an absence, that causes the symptoms).
But I would definitely talk to your doctor about it and see what he/she had to say . . .
ttc #3 (#1 for DH)